# SDR 2005072301

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000068
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON 07-23-05 FLT 7602 ORD-GRR, DEF L1 SLIDE PARTIALLY DEPLOYED WHILE OPENING. AIRCRAFT FERRIED FROM GRR TO ORD.
